# SDR C1HA200682006

- Difficulty date: January 30, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Aircraft time: 69,255 hours, 36,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1010-1070 LBL 45 CABIN SEAT TRACK CHANNEL HAS CORROSION & IS CRACKED ON O/B FLANGE BS 1070.  REMOVED SEAT TRACK LBL 45 BS 1010-1070 IAW B727 SRM 51-30-2, FABRICATED SEAT TRACK USING BAC1520-792 7178-T6, DIM 79 INCHES IAW B727 SRM 53-10-1 FIG 7.  ALODINE AND PRIMED IAW B727 SRM 51-10-2, INSTALLED TRACK IAW B727 SRM 51-30-2.
